# SDR ASOA2014060410636

- Difficulty date: May 20, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 15,007 hours, 10,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD EQUIPMENT BAY RT SUPPORT CRACKED AROUND THE ADG PUMP, FWD CORNER.   COMPLIED WITH EC/TC REO 670-53-11-509 AND GREO 670-53-11-509.   MAJOR REPAIR.
